中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2016年知识产出  > 期刊论文
题名: From Petrov-Einstein-Dilaton-Axion to Navier-Stokes equation in anisotropic model
作者: Pan, WJ ;  Tian, Y ;  Wu, XN
刊名: PHYSICS LETTERS B
出版日期: 2016
卷号: 752, 页码:1-6
学科分类: Astronomy & Astrophysics; Physics
DOI: http://dx.doi.org/10.1016/j.physletb.2015.11.008
通讯作者: Pan, WJ (reprint author), Beijing Univ Technol, Inst Theoret Phys, Beijing 100124, Peoples R China.
文章类型: Article
英文摘要: In this paper we generalize the previous works to the case that the near-horizon dynamics of the Einstein-Dilaton-Axion theory can be governed by the incompressible Navier-Stokes equation via imposing the Petrov-like boundary condition on hypersurfaces in the non-relativistic and near-horizon limit. The dynamical shear viscosity eta of such dual horizon fluid in our scenario, which isotropically saturates the Kovtun-Son-Starinet (KSS) bound, is independent of both the dilaton field and axion field in that limit. (C) 2015 The Authors. Published by Elsevier B.V.
类目[WOS]: Astronomy & Astrophysics ;  Physics, Nuclear ;  Physics, Particles & Fields
关键词[WOS]: STRING THEORY
收录类别: SCI
项目资助者: National Natural Science Foundation of China [11175245, 11575286, 11475179]
语种: 英语
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/21810
Appears in Collections:理论物理所2016年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
From Petrov-Einstein-Dilaton-Axion to Navier-Stokes equation in anisotropic model - Pan, Tian, Wu - 2016.pdf(286KB)----开放获取View Download

Recommended Citation:
Pan, WJ,Tian, Y,Wu, XN. From Petrov-Einstein-Dilaton-Axion to Navier-Stokes equation in anisotropic model[J]. PHYSICS LETTERS B,2016,752:1-6.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Pan, WJ]'s Articles
 [Tian, Y]'s Articles
 [Wu, XN]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Pan, WJ]‘s Articles
 [Tian, Y]‘s Articles
 [Wu, XN]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: From Petrov-Einstein-Dilaton-Axion to Navier-Stokes equation in anisotropic model - Pan, Tian, Wu - 2016.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace